# SDR GLBA090722001

- Difficulty date: July 22, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 23,090 hours, 39,503 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING ROUTINE SCHEDULED MX, A FRAME FLANGE AROUND 2 RIVETS WERE FOUND CRACKED AT FS 544.0 BETWEEN STRINGERS 12L AND 13L. CRACKS RADIATE APPROX .250 INCH FROM RIVET CENTER.
